Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have sensitive skin, acne after facial, dull skin, red patches on cheeks. How best can I go about this?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 304 Questions
Question
I have a sensitive skin and I am getting married on 1st April. I need some guidance. My skin was fine before I started taking care of it. The more I apply anything, the more it gets irritated. After facial also I get some different kind of acne. My skin looks very dull. It is not oily at all. On the cheeks I get red patches-pores gets red and flushed, if I try anything. I visited a dermatologist last week and she gave me fash face wash, papulex cream and clindamycin phosphate gel. My face was smooth before but since last 15 days I have obsereved small bumps. The beuatician that I have booked for my marriage has advised me to go for lotus facial on 26th march so that I get some glow on face. She is confident of hiding my acnes with concealers and makeup. Please advise me how best I can go about this. My skin was much better before- jsut that there was no glow. Now also there is no glow but I see more bumps. Please advise me what is best for me.
Posted Tue, 22 May 2012 in Beauty & Cosmetics
 
 
Answered by Dr. Rohit Batra 59 minutes later
Dear XXXXXXX,

Thanks for your query.

I can understand the agony of having pimples on your face on your wedding day esp. when you never ever suffered from them.

It seems that you are having acne as a reaction to various creams you started applying, seems more of a reaction.

You should undergo an antibiotic course and some topical antibiotic and steroid creams which will do wonders for the existing lesions.

Though steroidal creams are not a part of acne regime but in reactional acne and in situations like yours we do prescribe them.

There is nothing to worry and you should be fine in a day.

Regards

Dr. Rohit
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Have sensitive skin, acne after facial, dull skin, red patches on cheeks. How best can I go about this? 10 hours later
Thanks doctor,

Please provide details of the creams/medicines that you advise.
Can I apply Boroline before applying any make up?

Regards,
XXXXXXX
 
 
Answered by Dr. Rohit Batra 2 hours later
Dear XXXXXXX,
Thanks for writing back.
Apart from your treatment, you can add desonide cream for quick healing. However, please don't continue the cream beyond one week.
Boroline might increase the acne lesions, so it would be best to stay away from it.

Regards

Dr.Rohit Batra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor